Very Sad and Scared - Ontario, CA

I was encouraged by a doctor to do fillers for my...

I was encouraged by a doctor to do fillers for my laugh lines and to use radiesse as the only side effect will be (I can feel some lump) after he injected I had severe pain half my face is red he told me some radiesse went to the blood vessel and that I will be ok :( lost 10 pounds Iam scared I will die :(
Toronto Facial Plastic Surgeon

He was caring and and understanding doctor but I need more answers I what will happen to me after three weeks still pain my face red and heat sensation constant . Iam so scared very scared . I thought this suppose to be very safe and I only knew some bumps may come up if is over done :( I never been this sad and worried in my life . And I have white spots that were never there and one is where the injection was done :( ah I pry everyday to god to help cure this and ever again to do it again . Plss tell me doesn't it last long years ?

4 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
4 out of 5 stars Answered my questions
4 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
4 out of 5 stars Phone or email responsiveness
1 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
4 out of 5 stars Wait times
Was this review helpful?

Comments (12)

Sort by

how are you doing? Why would you rate him so high with such a negative review?
  • Reply
With all your symptoms on one side of the face, has anyone ruled out shingles?? If you have ever had chicken pox as a child stress can bring out shingles. You can have redness rash that is pimple like or little blisters.and a lot of pain. The treatment is antiviral medication like valtrex. Feel free to email me ***@msn.com
  • Reply
Thank you so much for your help . I will email you . Thank you so much
  • Reply
I just had Radiesse injections last week and am having the exact same symptoms. I'm really concerned that I am going to be permanently disfigured. We should exchange contact info.
  • Reply
I am so sorry you are experiencing issues.  How are you doing now?  Are you feeling better?
  • Reply
Oh no not at all . Still on antibiotic and pain killers . Is been almost a month Iam so worried . The redness comes and goes and pain through my nose and the face . Also I have some white spots coming up . I really really hope it will go away I have been suffering so much has drained me emotionally :( this pain has wiped of every single hope that it will ever get better .
  • Reply
Have you talked to your doctor about all of this?  You could also ask about it in our Doctor Q&A and see what they say. 
  • Reply
The same in lots pain to my nose hurt a lot and sharp pains . I wish to know will it ever go away or will it forever damage me mentally and physically . I am really depressed as I want to go back to my life to my boys and have the normal life I had . Each day for me is terrifying as Iam afraid to look at myself. Hope someone will tell me that all this will go away forever :(
  • Reply
I think it will get better in time, which I know isn't ideal and I'm sorry you have to experience all these complications.  
  • Reply
Thank you so much for the the words that are giving me hope . It has been a month and still very painful I wish I knew exactly what went wrong I had CT scan today because I have so much pain in my nose my eye and my ear . I can't even wear sunglasses that's how much is sensitiv my nose and rush like ice picks pimples both side of my face . All I can say at this moment I do not wish even to my worst enemy to go through what Iam going through . I hope from the heart many people who wish to do it read do research and then do it . Iam traumatized at this point of my life .
  • Reply
So sorry to hear why happened. Hope it get s better soon. I've also had filler done (by my very competent family doctor) and I didn't experience what you are going through. On a positive note, it will go away in time (your body absorbs the filler). If I were you, I would go back to him and demand an answer. By the way, it sounds like you were not satisfied by this doctor's work (you say that it wash't worth it), so why are you rating him so high?
  • Reply
I have had this filler with excellent results but wasdone by skilled PS.
  • Reply